When ever I take any allopathy medicine for common cold like symptoms after few hours (1-3) itchy bumps appear on my head which are very itchy at times. So before taking allopathy medications I have to take 'Avil 5.0' so as to avoid this allergy. I am 55 years old female.
Please advise as I cnnot take any allopathy medicines at all.
Hi, welcome to the forum, you have a history of drug allergy. It is quite rare one having allergy to all the medication. In such cases you need to keep anti histaminics with you so as to prevent allergic reactions. Drugs like penicillin and sulfa group of drugs are most common cause for hypersensitivity reaction. Even pain killers are known to cause the allergy in some individuals.
You also need to rule out Atopic dermatitis, Contact dermatitis, sweat dermatitis, foliculitis (folliculitis), psorasis, seborrheic dermatitis etc.. Also any previous history of eczema, asthma, and allergic rhinitis should also be taken in to consideration. Glucocorticoids and Topical calcineurin inhibitors with anti-histaminic against prescription may help to alleviate these symptoms. You can massage scalp with medicated oil against prescription to improve blood circulation. Avoid scratching of scalp to avoid spread. I suggest you to consult a dermatologist. Take care and regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.